RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Glebov, Aleksei Nikolaevich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 22

Number of views:
This page:703
Abstract pages:6225
Full texts:1444
References:572
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person28523
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:glebov.a-n
https://mathscinet.ams.org/mathscinet/MRAuthorID/675040

Publications in Math-Net.Ru
2019
1. A. N. Glebov, S. G. Toktokhoeva, “A polynomial $3/5$-approximate algorithm for the asymmetric maximization version of $3$-PSP”, Diskretn. Anal. Issled. Oper., 26:2 (2019),  30–59  mathnet; J. Appl. Industr. Math., 13:2 (2019), 219–238  scopus
2018
2. A. N. Glebov, D. Zh. Zambalayeva, “Path partitioning planar graphs of girth 4 without adjacent short cycles”, Sib. Èlektron. Mat. Izv., 15 (2018),  1040–1047  mathnet
2017
3. A. N. Glebov, “An enhancement of Nash–Williams' Theorem on edge arboricity of graphs”, Sib. Èlektron. Mat. Izv., 14 (2017),  1324–1329  mathnet
2014
4. A. N. Glebov, D. Zh. Zambalaeva, A. A. Skretneva, “$2/3$-approximation algorithm for the maximization version of the asymmetric two peripatetic salesman problem”, Diskretn. Anal. Issled. Oper., 21:6 (2014),  11–20  mathnet  mathscinet; J. Appl. Industr. Math., 9:1 (2015), 61–67
5. A. N. Glebov, D. Zh. Zambalaeva, “A partition of a planar graph with girth 6 into two forests containing no path of length greater than 4”, Diskretn. Anal. Issled. Oper., 21:2 (2014),  33–51  mathnet  mathscinet; J. Appl. Industr. Math., 8:3 (2014), 317–328
2011
6. A. N. Glebov, D. Zh. Zambalayeva, “An approximation algorithm for the minimum 2-PSP with different weight functions valued 1 and 2”, Diskretn. Anal. Issled. Oper., 18:5 (2011),  11–37  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 6:2 (2012), 167–183  scopus
7. A. N. Glebov, D. Zh. Zambalayeva, “Polynomial algorithm with approximation ratio $7/9$ for maximum 2-PSP”, Diskretn. Anal. Issled. Oper., 18:4 (2011),  17–48  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 6:1 (2012), 69–89  scopus
8. A. N. Glebov, A. V. Gordeeva, D. Zh. Zambalayeva, “7/5-approximation algorithm for 2-PSP on minimum with different weight functions”, Sib. Èlektron. Mat. Izv., 8 (2011),  296–309  mathnet
2007
9. E. Kh. Gimadi, Yu. V. Glazkov, A. N. Glebov, “Алгоритмы приближённого решения задачи о двух коммивояжёрах в полном графе с весами рёбер 1 и 2”, Diskretn. Anal. Issled. Oper., Ser. 2, 14:2 (2007),  41–61  mathnet  zmath; J. Appl. Industr. Math., 3:1 (2009), 46–60  scopus
10. A. N. Glebov, D. Zh. Zambalayeva, “Path partitions of planar graphs”, Sib. Èlektron. Mat. Izv., 4 (2007),  450–459  mathnet  mathscinet  zmath
2006
11. O. V. Borodin, A. N. Glebov, T. R. Jensen, A. Raspaud, “Planar graphs without triangles adjacent to cycles of length from $3$ to $9$ are $3$-colorable”, Sib. Èlektron. Mat. Izv., 3 (2006),  428–440  mathnet  zmath
2004
12. A. N. Glebov, “On a language generated by smooth functions”, Diskretn. Anal. Issled. Oper., Ser. 1, 11:1 (2004),  30–51  mathnet  mathscinet  zmath  elib
13. O. V. Borodin, A. N. Glebov, “A sufficient condition for the 3-colorability of plane graphs”, Diskretn. Anal. Issled. Oper., Ser. 1, 11:1 (2004),  13–29  mathnet  mathscinet  zmath
14. O. V. Borodin, A. N. Glebov, A. O. Ivanova, T. K. Neustroeva, V. A. Tashkinov, “Sufficient conditions for planar graphs to be $2$-distance $(\Delta+1)$-colorable”, Sib. Èlektron. Mat. Izv., 1 (2004),  129–141  mathnet  mathscinet  zmath
15. V. A. Aksenov, O. V. Borodin, A. N. Glebov, “Continuation of a $3$-coloring from a $7$-face onto a plane graph without $3$-cycles”, Sib. Èlektron. Mat. Izv., 1 (2004),  117–128  mathnet  mathscinet  zmath
2003
16. V. A. Aksenov, O. V. Borodin, A. N. Glebov, “Continuation of a 3-coloring from a 6-face to a plane graph without 3-cycles”, Diskretn. Anal. Issled. Oper., Ser. 1, 10:3 (2003),  3–11  mathnet  mathscinet  zmath
2002
17. A. N. Glebov, “Estimates for the degeneracy number of intersection graphs of boxes on the plane depending on the girth”, Diskretn. Anal. Issled. Oper., Ser. 1, 9:2 (2002),  3–20  mathnet  mathscinet  zmath
18. V. A. Aksenov, O. V. Borodin, A. N. Glebov, “On the continuation of a 3-coloring from two vertices in a plane graph without 3-cycles”, Diskretn. Anal. Issled. Oper., Ser. 1, 9:1 (2002),  3–26  mathnet  mathscinet  zmath
2001
19. O. V. Borodin, A. N. Glebov, “On the partition of a planar graph of girth 5 into an empty and an acyclic subgraph”, Diskretn. Anal. Issled. Oper., Ser. 1, 8:4 (2001),  34–53  mathnet  mathscinet  zmath
20. O. V. Borodin, H. Broersma, A. N. Glebov, J. van den Heuvel, “Minimal degrees and chromatic numbers of squares of planar graphs”, Diskretn. Anal. Issled. Oper., Ser. 1, 8:4 (2001),  9–33  mathnet  mathscinet  zmath
21. O. V. Borodin, H. Broersma, A. N. Glebov, J. van den Heuvel, “The structure of plane triangulations in terms of clusters and stars”, Diskretn. Anal. Issled. Oper., Ser. 1, 8:2 (2001),  15–39  mathnet  mathscinet  zmath
2000
22. V. A. Aksenov, O. V. Borodin, A. N. Glebov, “On a structural property of plane graphs”, Diskretn. Anal. Issled. Oper., Ser. 1, 7:4 (2000),  5–19  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020